# SDR ABXA040198

- Difficulty date: May 25, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,517 hours, 55,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39240281
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 END CAP CRACKED AT STA 644.  REMOVED LONGERON 30 END CAP.  DRILLED NEW END CAP IAW DC-9 SRM 51-10-4.  INSTALLED NEW END CAP IAW DC-9 MM.
